Pointwise estimates for the Poisson kernel on NA groups by the Ancona method
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 421-441.
@article{AFST_1996_6_5_3_421_0,
     author = {Damek, Ewa},
     title = {Pointwise estimates for the {Poisson} kernel on {NA} groups by the {Ancona} method},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {421--441},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {3},
     year = {1996},
     zbl = {0876.22008},
     mrnumber = {1440944},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1996_6_5_3_421_0/}
}
TY  - JOUR
AU  - Damek, Ewa
TI  - Pointwise estimates for the Poisson kernel on NA groups by the Ancona method
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1996
DA  - 1996///
SP  - 421
EP  - 441
VL  - Ser. 6, 5
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1996_6_5_3_421_0/
UR  - https://zbmath.org/?q=an%3A0876.22008
UR  - https://www.ams.org/mathscinet-getitem?mr=1440944
LA  - en
ID  - AFST_1996_6_5_3_421_0
ER  - 
%0 Journal Article
%A Damek, Ewa
%T Pointwise estimates for the Poisson kernel on NA groups by the Ancona method
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1996
%P 421-441
%V Ser. 6, 5
%N 3
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1996_6_5_3_421_0
Damek, Ewa. Pointwise estimates for the Poisson kernel on NA groups by the Ancona method. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 3, pp. 421-441. http://archive.numdam.org/item/AFST_1996_6_5_3_421_0/

[A1] Ancona (A.) .- Negatively curved manifolds, elliptic operators and the Martin boundary, Ann. Math. 125 (1987), pp. 495-536. | MR | Zbl

[A2] Ancona (A.) .- Théorie du potentiel sur les graphes et les variétés, in A. Ancona, D. Geman, N. Ikeda, École d'Été de Probabilités de Saint-Flour XVIII-1988, Lecture Notes in Mathematics 1427, Springer-Verlag, Berlin 1990. | MR | Zbl

[BR] Birgé (L.) and Raugi (A.) .- Fonctions harmoniques sur les groupes moyennables, C.R. Acad. Sci. Paris 278 (1974), pp. 1287-1289. | MR | Zbl

[B] Bony (J.M.) .- Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier Grenoble 19, n° 1 (1969), pp. 277-304. | Numdam | MR | Zbl

[B1] Brelot (M.) .- Éléments de la théorie classique du potentiel, Centre de Documentation Universitaire Paris 1961. | Zbl

[B2] Brelot (M.) .- Axiomatique des fonctions harmoniques, Les Presses de l'Université de Montréal, Montréal 1966. | MR | Zbl

[C] Crepel (P.) .- Récurrence des marches aléatoires sur les groupes de Lie, in Théorie Ergodique Rennes 1973/74, Lecture Notes 532, Springer-Verlag 1976, pp. 50-69. | MR | Zbl

[D] Damek (E.) .- Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), pp. 169-196. | MR | Zbl

[DH1] Damek (E.) and Hulanicki (A.) .- Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), pp. 1-38. | MR | Zbl

[DH2] Damek (E.) and Hulanicki (A.) .- Maximal functions related to subelliptic operators invariant under the action of a solvable group, Studia Math. 101, n° 1 (1991), pp. 33-68. | MR | Zbl

[DR] Damek (E.) and Ricci (F.) .- Harmonic analysis on solvable extensions of H-type groups, The Journal of Geometric Analysis 2, n° 3 (1992), pp. 213-249. | MR | Zbl

[DY] Dynkin (E.B.) . - Nonnegative eigenfunctions of the Laplace-Beltrami operator and Brownian motion on certain symmetric spaces, Amer. Math. Soc. Translations, Series 2, 72 (1968), pp. 203-228. | Zbl

[G1] Guivarc'H (Y.) . - Sur la représentation intégrale des fonctions harmoniques et des fonctions propres positives dans un espace Riemannien symétrique, Bull. Sc. Math., 2ème série, 108 (1984), pp. 373-392. | MR | Zbl

[G2] Guivarc'H (Y.) . - Une loi de grands nombres pour les groupes de Lie, in Journées sur les marches aléatoires, Astérisque 74, 1980. | MR | Zbl

[He] Heintze (E.) . - On homogeneous manifolds of negative curvature, Math. Annalen 211 (1974), pp. 23-34. | MR | Zbl

[H] Hervé (R.-M.) .- Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), pp. 415-571. | Numdam | MR | Zbl

[HH] Hervé (R.-M.) and Hervé (M.) .- Les fonctions surharmoniques dans l'axiomatique de M. Brelot associées à un opérateur elliptique dégénéré, Ann. Inst. Fourier, Grenoble 22, n° 2 (1972), pp. 131-145. | Numdam | MR | Zbl

[K] Karpelevic (F.I.) .- The geometry of geodesics and eigenfunctions of the Laplace-Beltrami operator on symmetric spaces, Trans. Moscow. Math. Soc. 14 (1965), pp. 51-199. | MR | Zbl

[R] Raugi (A.) . - Fonctions harmoniques sur les groupes localement compacts à base dénombrable, Bull. Soc. Math. France, Mémoire 54 (1977), pp. 5-118. | Numdam | MR | Zbl

[S] Solowiej (J.) .- Fatou theorem for NA groups - a negative result, Colloq. Math. 67 (1994), pp. 131-145. | MR | Zbl